Converses of Jensen's inequality for several operators

Authors

  • B. Mond Departament of Mathematics, La Trobe University, Bundoora, Australia
  • J. E. Pečarić Faculty of Textile Technolgoy, University of Zagreb, Croatia
Abstract views: 192

Abstract

Not available.

Downloads

References

C. Davis, A Schwarz inequality for convex operator functions, Proc. Amer. Math. Soc., 8 (1957), 42-44, https://doi.org/10.1090/s0002-9939-1957-0084120-4

M.D. Choi, A Schwarz inequality for positive linear maps on C∗-algebras, Illinois J. Math., 18 (1974), 565-573, https://doi.org/10.1215/ijm/1256051007

T. Ando, Topics on linear inequalities, Lecture Notes, Sapporo, Japan, 1978.

D. Kanuma and M. Nakamura, Around Jensen's inequality, Math. Japonica, 25 (1980), 585-588, https://doi.org/10.1080/00107530.1980.10745640

B. Mond and J.E. Pečarić, Voncerses of Jensen's inequality for linear maps of operators, submitted for publication.

K.V. Bhagwat and R. Subramanian, Inequalities between means of positive operators, Math. Proc. Camb. Phil. Soc., 83 (1978), 393-401, https://doi.org/10.1017/s0305004100054670

Downloads

Published

1994-08-01

Issue

Section

Articles

How to Cite

Mond, B., & Pečarić, J. E. (1994). Converses of Jensen’s inequality for several operators. Rev. Anal. Numér. Théor. Approx., 23(2), 179-183. https://ictp.acad.ro/jnaat/journal/article/view/1994-vol23-no2-art7